mental-health-icon
Depression
I am taking Prodep 20 mg from 2 years. Now, I want to taper the dose and slowly stop it. Want to come down to 10mg for a month. My health is fine now. Pl advise.
139 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Antara Gupta
Neuropsychiatrist 13 yrs exp Aligarh

Free 3 day follow up

Chat Now

₹600 for 24 hrs

Start tapering by taking 10mg and 20 mg on alternate  days for 6 weeks and then 10mg daily for another 6 weeks watching for any return of symptoms. Though You should do so under guidance of a psychiatrist near you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sharanabasappa A
Psychiatrist 7 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹400 for 24 hrs

Hi, if you are doing fine take psychiatrist opinion before tapering it ,needs consider your psychiatric problem in detail, most probably we can taper and stop for the provided information.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.